# SDR QMLA2015050715036

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N912EF
- Make and model: Urocop EC135T2
- Aircraft serial: 421
- Aircraft time: 3,943 hours, 14,137 cycles
- Engine: Tmeca ARRIUS2B2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Main Gearbox
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE PILOT WAS ALERTED TO A MAIN TRANSMISSION CHIP LIGHT.  HE IMMEDIATELY DIVERTED BACK TO THE BASE OF OPERATIONS APPROX 3NM AWAY WITH NO ISSUES.  INSPECTED THE CHIP DETECTORS.  A CLASS C CHIP WAS FOUND.  THE DETECTOR WAS CLEANED, SYS OIL WAS DRAINED, FILTER CHANGED & SYS OIL SERVICED.  A FIFTEEN MINUTE PENALTY RUN COMPLETED THE MAINTENANCE ACTION FOR THIS EVENT WITH NO DEFECTS NOTED.
